My calf muscles, ache a lot from time to time, and make my legs very tired, sometimes it is better, after walking more and other times no. When the climate is very hot it is sometimes worse and other times no. I am 78years of age, and take medication for Hypetension and Hypothyroid, will this influence the condition?
It's possible that your medications can be contributing to your symptoms. I'm not familiar with thyroid medications and their side effects. But, when I first started taking prinivil (an ace inhibitor), my legs felt heavy and weak. It's possible that the heat is also contributing to your aching calf muscles.
Do you notice that if you're walking and your legs start to ache, and you stop for a minute, you can get some relief? That's what my Dad was noticing and he found out he had some blockages in his legs. Talk with your doctor about your symptoms and let us know what you find out.
Hello, Monto 3, thank you for your comment, no my medication for the hypertention is not one of the "Ace" group and no it is not that kind of a "pain" like I know what yu mean , the pain of "intermitent claudecation" it is just an ache not pain as such, and it only occurs from time to time, maybe I think that my age has something to do with it as well. I will mention it when I next go to the Dr. Thank you.
Hi there. Well I have both hypertension and hypothyroid. I have had a heaviness feeling in my calf's for years were it feels like I can't take another step at times and have to rest for a minute and then go again. I have been on BP med's for about 5 years and thyroid med's for only ~2 months.
Since I started the thyroid med's this has eased up. I would go and get checked by your Dr. if this is new so that they can check your BP, thyroid levels, maybe iron and calcium and a venous doppler if they think it could be an issue with the circulation in your legs.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.